i am on the pill- ortho tri cyclen lo & have been for 4.5 months & i take it on time every day & use condoms during sex. my last period just ended a week ago & i did have sex a few times since then. 3 days ago i felt like i looked super bloated/fat/pregnant & i have been having diahreaa since then. my appetite has been kinda low, and i have been watching what i eat & exercising. i also have been in a way trying to detox. but today is day 3 of me thinking i look like i am pregnant. last night i took a pregnancy test & it came out negative. this morning i woke up with a sore throat and runny nose. i also noticed that when i eat sometimes i feel sick kinda of like reflux or heartburn in my esophogus? any idea what is wrong with me? could i be pregnant? or is this just the flu? please help!!! im going crazy trying to find out what is it. or is this just a side effect of me taking the pill?
Sounds to me like you just might be sick with some kind of "bug" See your primary care Dr. The symptoms you describe do not sound like pregnancy and if you are taking your Pill every day then you only have a 1% or less chance of pregnancy so I truly doubt that you are pregnant. It could be the "detox" you are using. Many of them cause gas, bloating and diarrhea until you have cleared all the stool from your system. There is really no medical reason to "detox". It makes me wonder about some kind of infection when you also have sore throat and runny nose.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Apr 2012 • 1 answer
Posted 11 Jun 2013 • 1 answer
Posted 20 Jul 2014 • 1 answer
Posted 27 Jul 2014 • 1 answer
Posted 1 May 2015 • 1 answer